Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Associated forms of binary quartics and ternary cubics
Authors: Alper, Jarod; Isaev, Alexander V.; Kruzhilin, Nikolai Georgievich
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Transformation Groups
Volume: 21
Issue / Number: 3
Start Page: 593
End Page: 618
Document Type: Article
ID: 722583.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.